www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/806

Title: Everett and Cater's retrieval topology
Authors: EGGHE, Leo
ROUSSEAU, Ronald
Issue Date: 1997
Publisher: Wiley
Citation: Journal of the American Society for Information Science, 48(5), p. 479-481
URI: http://hdl.handle.net/1942/806
DOI: 10.1002/(SICI)1097-4571(199705)48:5<479::AID-ASI17>3.0.CO;2-U
ISSN: 0002-8231
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version36.47 kBAdobe PDF
Peer-reviewed author version96.6 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.